# SDR UPS02838881

- Difficulty date: July 9, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 69,360 hours, 27,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FWD PIT STA 380 INTERCOSTAL ATTACH CLIP IS CRACKED L33L.  REMOVED CLIP, FABBED CLIP IAW DAC DWG 5750726-93, AND INSTALLED CLIP IAW DC8 SRM 51-3-0.
